Results 41 to 50 of about 2,185 (102)
Gromov-Hausdorff limits of Kahler manifolds and algebraic geometry [PDF]
We prove a general result about the geometry of holomorphic line bundles over Kahler manifolds.
arxiv +1 more source
Second Chern-Einstein metrics on four-dimensional almost-Hermitian manifolds
We study four-dimensional second Chern-Einstein almost-Hermitian manifolds. In the compact case, we observe that under a certain hypothesis, the Riemannian dual of the Lee form is a Killing vector field.
Barbaro Giuseppe, Lejmi Mehdi
doaj +1 more source
RC-positive metrics on rationally connected manifolds
In this paper, we prove that if a compact Kähler manifold X has a smooth Hermitian metric $\omega $ such that $(T_X,\omega )$ is uniformly RC-positive, then X is projective and rationally connected. Conversely, we show that, if a projective
Xiaokui Yang
doaj +1 more source
On a k-th Gauduchon almost Hermitian manifold
We characterize the k-th Gauduchon condition and by applying its characterization, we reprove that a compact k-th Gauduchon, semi-Kähler manifold becomes quasi-Kähler, which tells us that in particular, a compact almost pluriclosed, semi-Kähler manifold ...
Kawamura Masaya
doaj +1 more source
On the balanced condition for the Eguchi-Hanson metric
Let $g_{EH}$ be the Eguchi-Hanson metric on the blow-up of $\mathbb{C}^2$ at the origin. In this paper we show that $mg_{EH}$ is not balanced for any positive integer $m$.Comment: 9 pages, 1 figure, to appear in Journal of Geometry and ...
Aghedu, Francesco Cannas
core +1 more source
Kahler surfaces with quasi-constant holomorphic curvature [PDF]
The aim of this paper is to describe Kahler surfaces with quasi-constant holomorphic ...
arxiv +1 more source
Some remarks on homogeneous K\"ahler manifolds
In this paper we provide a positive answer to a conjecture due to A. J. Di Scala, A. Loi, H. Hishi (see [3, Conjecture 1]) claiming that a simply-connected homogeneous K\"ahler manifold M endowed with an integral K\"ahler form $\mu\omega$, admits a ...
Loi, Andrea, Mossa, Roberto
core +1 more source
On totally umbilical CR‐submanifolds of a Kaehler manifold
International Journal of Mathematics and Mathematical Sciences, Volume 16, Issue 2, Page 405-408, 1993.
M. A. Bashir
wiley +1 more source
Locally conformal symplectic nilmanifolds with no locally conformal Kähler metrics
We report on a question, posed by L. Ornea and M. Verbitsky in [32], about examples of compact locally conformal symplectic manifolds without locally conformal Kähler metrics.
Bazzoni Giovanni, Marrero Juan Carlos
doaj +1 more source
On The Image Of The Hilbert Map [PDF]
We talk about the image of the Hilbert map. We show the necessary and sufficient condition that the Hilbert map is surjective.
arxiv